# SDR AALA20050718

- Difficulty date: October 31, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS MOUNTED ON FORWARD GALLEY CLOSET MODULES INOPERATIVE.  REPLACED BATTERY PACK M33093 FOR EMERGENCY LIGHTS MOUNTED ON FORWARD GALLEY CLOSET MODULES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
